# SDR ASAA0853806

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 6,662 hours, 2,001 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 002809
- Condition: Malfunctioned
- Location: Flt Management
- Part time: 6,662 hours, 2,001 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT IN HNL "FMC DISAGREE" LIGHT ILLUMINATED FOLLOWED QRH.  NO HISTORY 10 DAYS PREFORMED FIM 34 61 TASK 835 NO FAULT MESSAGE FAULT INTERMITTENT PER FIM TASK NOTIFIED, GROUND VERIFICATION SUCCESSFUL.
